# SDR DALA2025072905695

- Difficulty date: July 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT DOOR SKIN BOTTOM AT HOLES 12OL, 13OL, 14OL,15OL,16OL,17OL,18OL, AND 20OL. COMPLIED WITH ER/A 627804-14 REV. ORIGINAL ASSOCIATED ER/A 14-627804 ADDED FOR AC 8118. CORROSION LEVEL CHANGED FROM: 1 TO: 2. (LP# 1099798)
